# SDR SIMA20140724003

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 29,818 hours, 26,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON FLOOR PROXIMITY STRIP EMER LIGHTS ROW 14.  R & R FLOOR PROXIMITY STRIP EMER LIGHTS ROW 14 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
